| Model Number |
310C31 |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Dyspnea (1816); Mitral Valve Insufficiency/ Regurgitation (4451)
| Date of Event |
02/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that post implant of a mosaic mitral valve, the patient was being evaluated for a possible mitral valve replacement with another manufacturers device.The patient was experiencing increased shortness of breath with moderate exertion over the past few months.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Updated data: b.1: adv evnt/prod prob: b.2: outcome attributed to adverse event b.3: date of event: b.5: event description h.6: coding.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that reported subsequently, 16 days later, another manufacturers transcatheter valve was implanted valve-in-valve.The reason for intervention was reported as severe mitral regurgitation.No additional adverse patient effects were reported.